Observers for Linear Dynamical Systems with Indeterminacy
Differencialʹnye uravneniâ, Tome 41 (2005) no. 11, pp. 1443-1457
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_11_a0,
author = {A. V. Il'in and S. K. Korovin and V. V. Fomichev and A. Hlavenka},
title = {Observers for {Linear} {Dynamical} {Systems} with {Indeterminacy}},
journal = {Differencialʹnye uravneni\^a},
pages = {1443--1457},
year = {2005},
volume = {41},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_11_a0/}
}
TY - JOUR AU - A. V. Il'in AU - S. K. Korovin AU - V. V. Fomichev AU - A. Hlavenka TI - Observers for Linear Dynamical Systems with Indeterminacy JO - Differencialʹnye uravneniâ PY - 2005 SP - 1443 EP - 1457 VL - 41 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_2005_41_11_a0/ LA - ru ID - DE_2005_41_11_a0 ER -
A. V. Il'in; S. K. Korovin; V. V. Fomichev; A. Hlavenka. Observers for Linear Dynamical Systems with Indeterminacy. Differencialʹnye uravneniâ, Tome 41 (2005) no. 11, pp. 1443-1457. http://geodesic.mathdoc.fr/item/DE_2005_41_11_a0/